×

Galpharm Paracetamol – 500mg (16 Tablets)

Galpharm Paracetamol – 500mg (16 Tablets)

For the treatment of mild to moderate pain including headache, migraine, dental pain, sore throat, period pains, neuralgia, aches and pains including muscle pains and backache. Symptomatic relief of rheumatic aches and pains, influenza, feverishness, feverish colds.

GHs2.60

In Stock

In stock

Compare
Read the package leaflet for further information
Do not exceed the stated dose.
Keep out of the reach and sight of children.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take with any other paracetamol-containing products.

Galpharm Paracetamol – 500mg (16 Tablets)

X